# SDR UALA2012091305192

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 47,229 hours, 5,905 cycles
- Engine: Pwa PW40903
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5OU984
- Part serial: 188
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITOR 1 INOPERATIVE.  FLIGHT CREW COMPLIED WITH MEL.  REPLACED R1 IGNITOR PLUG PER MM.  REPLACED NR 1 EXCITER PER MM.  REPLACED NR 1 IGNITOR PLUG CABLE PER MM.  RAN ENGINE ON NR 1 IGNITOR ONLY, OPS CHECK GOOD.
